# SDR AALA202011209003

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 20,400 hours, 5,629 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bumper Block
- Condition: Missing
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  MISSING EMERGENCY EXIT DOOR ESCAPE SLIDE LOWER BUMPER ON COMPARTMENT OF SLIDE 833 (1 EA), 843 (2 EA) AT LOWER FUSELAGE.  INSTALLED NEW EMERGENCY EXIT DOOR ESCAPE SLIDE LOWER BUMPER ON COMPARTMENT OF SLIDE 833 (1 EA) 843 (2 EA) AT LOWER FUSELAGE.
